# SDR COMA0061025

- Difficulty date: December 7, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 9,726 hours, 9,785 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Condition: Contaminated
- Location: Ice Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ICE DETECTOR MESSAGE DURING TAKE OFF.  COULD NOT DUPLICATE.  CLEANED DETECTOR PROBES AND SYSTEM FUNCTION CHECK SATISFACTORY.
